DEA cover

Differential Equations & Applications

Volume: 9

Year: 2017


Issue: 1 (February, 2017)
Article number / DOI Authors / Title Pages Abstract Article
09-01 Jesús Rodríguez, Adam J. Suarez: Existence of solutions to nonlinear boundary value problems 1–11 View View
09-02 D. D. Hai, C. Qian: On global convergence of forced nonlinear delay differential equations and applications 13–28 View View
09-03 Sivaraj Tamilvanan, Ethiraju Thandapani, Jozef Džurina: Oscillation of second order nonlinear differential equation with sub-linear neutral term 29–35 View View
09-04 B. Juarez-Campos, Elena Kaikina, Hector F. Ruiz-Paredes: Nonlinear model of quasi-stationary process in crystalline semiconductor 37–55 View View
09-05 J. Henderson, Q. Sheng, C. C. Tisdell: Constructive existence results for solutions to systems of boundary value problems via general Lyapunov methods 57–68 View View
09-06 Mohammed Aïboudi, Ikram Bensari-Khelil, Bernard Brighi: Similarity solutions of mixed convection boundary-layer flows in a porous medium 69–85 View View
09-07 A. K. Tripathy, S. S. Santra: Characterization of a class of second order neutral impulsive systems via pulsatile constant 87–98 View View
09-08 Amina Boucenna, Mabrouk Briki, Toufik Moussaoui, Donal O'Regan: Minimization principle in ordered Banach spaces and application via Ekeland's variational principle 99–104 View View
09-09 András Szabó-Solticzky: Dynamics of a link-type independent adaptive epidemic model 105–122 View View
09-10 Zi Jian Luo, Jin Rong Wang: Study on iterative learning control for Riemann-Liouville type fractional-order systems 123–139 View View
09-11 Daniel C. Biles: Nonexistence of solutions for second-order initial value problems 141–146 View View
Issue: 2 (May, 2017)
Article number / DOI Authors / Title Pages Abstract Article
09-12 Ravi P. Agarwal, Ahmed Alsaedi, Alaa Alsharif, Bashir Ahmad: On nonlinear fractional-order boundary value problems with nonlocal multi-point conditions involving Liouville-Caputo derivative 147–160 View View
09-13 Wenli Wang, Jingfeng Tian: Nonlinear boundary value problems for impulsive differential equations with causal operators 161–170 View View
09-14 Ratan Kr. Giri, D. Choudhuri: A problem involving the p-Laplacian operator 171–181 View View
09-15 Ngo Phuoc Nguyen Ngoc: Ulam-Hyers-Rassias stability of a nonlinear stochastic integral equation of Volterra type 183–193 View View
09-16 John R. Graef, Shapour Heidarkhani, Lingju Kong: Infinitely many periodic solutions to a class of perturbed second-order impulsive Hamiltonian systems 195–212 View View
09-17 Zhengxin Zhou, Lina Xie: On a generalization of the Liouville formula 213–217 View View
09-18 J.-M. Belley, A. Gueye: Anti-periodic solutions of Abel differential equations with state dependent discontinuities 219–239 View View
09-19 Tran Thi Huyen Trang, Hiroyuki Usami: Asymptotic behavior of positive solutions of a Lanchester-type model 241–252 View View
09-20 Cholticha Nuchpong, Sotiris K. Ntouyas, Phollakrit Thiramanus, Jessada Tariboon: Asymptotic behavior of solutions of impulsive neutral differential equations with constant jumps 263–264 View View
09-21 Isahi Sánchez Suárez, Gerardo Loreto Gómez, Marcela Morales Morfín: Non homogeneous Dirichlet problem for the KdVB equation on a segment 265–283 View View